I'm completely new to all of this forum stuff, so don't understand all the abbreviations... So I've been on Cerazette for about 8 months, granted was late taking a couple but they were a few weeks apart.. keep getting sore breasts every now and then but I put that down to a side effect. Never had a period since being on it neither. Anyway, 2 weeks ago I had very pale pinky discharge when wiping, that only lasted a day, I did the Doctor google search to find it could possibly be "implantation bleeding". For a couple of days now, I've had mild cramping in lower abdomen. Breasts feel a lot more sensitive compared to normal, peeing more often, tiredness and nausea. I have read that all this could just be a side effect of cerazette. But I took a test yesterday afternoon, and it was negative. So could that be the final answer and I'm not pregnant and it's all just side effects of the pill or should I wait a little longer and test again? I don't like going to my doctor because I always feel like they make me feel stupid, in the terms of my own body and how it's being and that I'm over exaggerating and looking too much into everything. Any help and advice will be greatly appreciated. I'm only on the pill because I'm still living at home with parents, at the age of 22.